# SDR FDEA200811144882

- Difficulty date: November 14, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 36,271 hours, 21,010 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Housing
- Part number: GA558614
- Part serial: 5C6253
- Condition: Broken
- Location: Switch
- Part time: 7,927 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL INTO MEM, THE NOSE GEAR INDICATED UNSAFE ON BOTH SYSTEM 1 AND 2.  COMPLIED WITH QRH AND USED THE MLG GRAVITY EXTEND CHECKLIST.  WHEN THAT WAS COMPLETED THE UNSAFE WARNING REMAINED.  THEN WENT DOWNSTAIRS TO VISUALLY CHECK.  IT INDICATED DOWN AND LOCKED SO WE LANDED WITH THAT INDICATION FOUND SWITCH 40 GB HOUSING BROKEN.  REMOVED REPLACED HOUSING AND SWITCH IAW MM 32-00-00-4.  NEEDS GEAR SWING AND OPS CHECK.  COMPLIED WITH NOSE GEAR SWING IAW MM 32-31-00-5.  ALL INDICATIONS NORMAL ON FLIGHT DECK.  OK FOR SERVICE.
